# SDR F3LA200300109

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED INTERCOSTAL UPPER ANGLE IN FWD CARGO COMPARTMENT CRACKED FROM STA. 380 TO STA. 400, BL O, WL 208.  FABRICATED AND REPLACED ANGLE PER SRM 51-10-2 AND 51-40-2.
